# SDR CALA2019122102253

- Difficulty date: December 20, 2019
- Submitted: December 21, 2019
- Operation: Air carrier
- Aircraft: N33294
- Make and model: Boeing 737824
- Aircraft serial: 34000
- Aircraft time: 45,992 hours, 16,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS ON IN ARMED POSITION FOUND CB P18-3 B10 POPPED CAUSED BY BATTERY CHARGER AT DATO PANEL 27F INOP AND SMOKING, WILL NEED TO BE REPLACED,  LEFT TWO NEW BATTERIES IN COCKPIT FOR BAD BATTERY CHARGER.  REPLACED POWER SUPPLY AT SEAT ROW 27 REF MM 33-51-06. OPS CHECK NORMAL.
